# SDR DALA2024051405167

- Difficulty date: May 8, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 64,298 hours, 30,540 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3274 DISC: UNUSUAL ODOR SMELLED. COULD BE DIRTY SOCK SMELL UNSURE. C/A: REF LOGS 0331022 AND 0331510 FOR C/A. (LP: 5352066)
